# SDR FDEA200908102966

- Difficulty date: August 10, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 37,550 hours, 21,989 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Kruger Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH KRUEGER FLAP DAMAGED AT L/E AND TOP SKIN PANEL AFTER IMPACT WITH GROUND   EQUIPMENT. KRUEGER FLAP TOP SKIN PANEL REPAIRED WITH AN EXTERNAL DOUBLER AS PER AIRBUS   PROPOSAL. KRUEGER L/E SKIN REPLACED.
